A 38yrs/f suffering from joints pain(big) with puffy face and pedal oedema since 2 months. Pt is obese and hypertensive(on telmisartan+amlodipine) since last 10 yrs. Increased frequency of micturition with lower abd pain since 6 month. Non diabetic. Usg w/a reveals thickening of uterine endometrium and gr | fatty liver. Urine exam- WNL. Plz suggest treatment acordingly.

3 Likes

LikeAnswersShare

First of all you Advice CBC,RFT, WITH S.URIC ACID.and repeat usg whole abdomen and electrolyte. Then start treatment.

Esr - 38, hb -13, sr uric acid- 4.16
0

Plz do sr uric acid. That pedal edema due to ling term intake if AMLODIPINE . . Discontinued AMLODIPINE. . Treat accordingly sr uric acid .

Sr uric acid - 4.16
0

View 4 other replies

Inferior wall ischaemia with sinus tachycardia, advised renal function tests.

do blood sugars...stop amlodipine

Anti CCP is negative so ruled out RA. Low level of T3 is suggestive of hypothyroidism. Start with Levothyroxine 25mcg . Repeat thyroid function tests after 1 months Piroxicam or meloxicam or tramadol can be given as pain killer.

Thank u
0

Ok Dr. Do consider ANA

amlodipine induced pedal edema .plz switch over to other agents gradually. big joint pain may b due to gouty arthritis.-investigate accordingly. plz advice a C/S test for urine sample

Osteoarthritis, amlodipene induced oedema, UTI and obesity are the cause of his present complaint. Rx 1 Life style modification to control her wt. 2 gradual exercises for joints. 3 Stop CCB amlodipene. You can add diuretic or cilnidipin. 4 urine culture and AST. Antibiotic according to culture report. 5 NASID for pain relief.

Thank u sir
0

Consider ANA screening How is urine analysis

ANA preferably by indirect immunofluoroscence
0

View 1 other reply

All routine investigations shoud b done with X ray chest an ECG

Load more answers

Cases that would interest you